# SDR CALA0200103

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 49,527 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H LAV O/B WEB INTERCOSTAL CORRODED AT STA 1006-1016. THE INTERCOSTAL WAS REPLACED IAW SRM 53-10-02.
